TITLE

Transition times in the low-noise limit of stochastic dynamics

AUTHOR(S)
Malinin, Sergey V.; Chernyak, Vladimir Y.
PUB. DATE
January 2010
SOURCE
Journal of Chemical Physics;1/7/2010, Vol. 132 Issue 1, p014504
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the transition time distribution for a particle moving between two wells of a multidimensional potential in the low-noise limit of overdamped Langevin dynamics. Possible transition paths are restricted to a thin tube surrounding the most probable trajectory. We demonstrate that finding the transition time distribution reduces to a one-dimensional problem. The resulting transition time distribution has a universal and compact form. We suggest that transition barriers can be estimated from a single-temperature experiment if both the life times and the transition times are measured.
ACCESSION #
47375713

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics